# SDR IXXA9800092

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Center Wing
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON CENTER WING UPPER JOINT DOUBLER AT FUSELAGE STATION 816, STRINGER 6.  REPAIR ACCOMPLISHED BLENDED OUT CORROSION IN ACCORDANCE WITH FAA DER APPROVED DRAWINGS, COO-SJO-98-0393DDAC, COO-SJO-98-0394DAC, DOUGLAS FAX ACTION NUMBER 371688 AND ENGINEERING ORDER 57-DC8-900.
